MathSciNet Relay Station
MathSciNet bibliographic data
MR2511893 (2010j:35094) 35J10 (35Q40 81U05)
Moulin, Simon High frequency dispersive estimates in dimension two. Ann. Henri Poincaré 10 (2009), no. 2, 415–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement